HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Delayed Periods Along With Nausea And Headaches?

Hi I have been very nauseous for about a week now. Have had headaches but not too much lately. Haven’t had a period since Nov 14th. I’ve experienced some cramping. But I’m basically very nauseous almost all day. Could I b pregnant? Or what else could it be
Tue, 27 Feb 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Delayed periods may be due to
1. Stress
2. Contraceptive pills usage
3. Hypo or hyperthyroidism
4. Anemia
5. Pregnancy
6. Polycystic ovarian disease (PCOD)
7. Hyperprolactinemia etcetera.

I just mentioned a few possible causes but to confirm the diagnosis need to evaluate. Please consult your physician or gynecologist she will examine and treat you accordingly.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful

Note: For further follow up on related General & Family Physician Click here.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Delayed Periods Along With Nausea And Headaches?

Hello, Delayed periods may be due to 1. Stress 2. Contraceptive pills usage 3. Hypo or hyperthyroidism 4. Anemia 5. Pregnancy 6. Polycystic ovarian disease (PCOD) 7. Hyperprolactinemia etcetera. I just mentioned a few possible causes but to confirm the diagnosis need to evaluate. Please consult your physician or gynecologist she will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu